The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Norbury, J

Norbury, John and Wei, Juncheng and Winter, Matthias (2002) Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field. Nonlinearity, 15 (6). pp. 2077-2096.

Wei, J

Norbury, John and Wei, Juncheng and Winter, Matthias (2002) Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field. Nonlinearity, 15 (6). pp. 2077-2096.

Winter, M

Norbury, John and Wei, Juncheng and Winter, Matthias (2002) Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field. Nonlinearity, 15 (6). pp. 2077-2096.

This list was generated on Thu Sep 18 20:25:27 2014 BST.